Symplectic invariants for parabolic orbits and cusp singularities of integrable systems with two degrees of freedomстатья Исследовательская статья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 24 октября 2018 г.

Работа с статьей


[1] Bolsinov A. V., Guglielmi L., Kudryavtseva E. A. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems with two degrees of freedom // Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. — 2018. — Vol. 376, no. 2131. — P. 20170424. We discuss normal forms and symplectic invariants of parabolic orbits and cuspidal tori in integrable Hamiltonian systems with two degrees of freedom. Such singularities appear in many integrable systems in geometry and mathematical physics and can be considered as the simplest example of degenerate singularities. We also suggest some new techniques which apparently can be used for studying symplectic invariants of degenerate singularities of more general type. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть